Advances in Differential Equations
Volume 11

Extended solutions for general fast diffusion equations with optimal measure data

  • Emmanuel Chasseigne and Juan Luis Vazquez

    Volume 11, 2006, pages 627-646

Multiplicity of solutions to the supercritical Bahri-Coron’s problem in pierced domains

Effect of the boundary conditions in the behavior of the optimal constant of some Caffarelli-Kohn-Nirenberg inequalities. Application to some doubly critical nonlinear elliptic problems

  • B. Abdellaoui, E. Colorado, and I. Peral

    Volume 11, 2006, pages 667-720

Front motion in viscous conservation laws with stiff source terms

An integrodifferential wave equation

On multi-bump semi-classical bound states of nonlinear Schrödinger equations with electromagnetic fields

  • Thomas Bartsch, E. Norman Dancer, and Shuangjie Peng

    Volume 11, 2006, pages 781-812

An existence and stability result for standing waves of nonlinear Schrödinger equations

On the dam problem with two fluids governed by a nonlinear Darcy’s law

Exact internal controllability for the magnetohydrodynamic equations in multi-connected domains

  • Teodor Havârneanu, Cătălin Popa, and S. S. Sritharan

    Volume 11, 2006, pages 893-929

On Palais-Smale sequences for $H$-systems: some examples

  • Paolo Caldiroli and Roberta Musina

    Volume 11, 2006, pages 931-960

Solutions for nonlinear Neumann problems via degree theory for multivalued perturbations of $(S)_+$ maps

  • Ravi P. Agarwal, Michael E. Filippakis, Donal O’Regan, and Nikolaos S. Papageorgiou

    Volume 11, 2006, pages 961-980

A fast blowup solution to an elliptic-parabolic system related to chemotaxis

Pointwise asymptotic behavior of perturbed viscous shock profiles

  • Peter Howard and Mohammadreza Raoofi

    Volume 11, 2006, pages 1031-1080

Elliptic differential-operator problems with a spectral parameter in both the equation and boundary-operator conditions

Planar differential systems at resonance

  • Alessandro Fonda and Jean Mawhin

    Volume 11, 2006, pages 1111-1133

Single-peaks for a magnetic Schrödinger equation with critical growth

  • Sara Barile, Silvia Cingolani, and Simone Secchi

    Volume 11, 2006, pages 1135-1166

Least energy solutions for critical growth equations with a lower order perturbation

On the three-dimensional primitive equations

The singular limit of a chemotaxis-growth system with general initial data

Schauder estimates, Harnack inequality and Gaussian lower bound for Kolmogorov-type operators in non-divergence form

  • Marco Di Francesco and Sergio Polidoro

    Volume 11, 2006, pages 1261-1320

Optimal control problems governed by semilinear parabolic equations with low regularity data

Boundary-value problems with non-surjective $\phi$-Laplacian and one-sided bounded nonlinearity

Asymptotic Biot’s models in porous media

  • Hélène Barucq, Monique Madaune-Tort, and Patrick Saint-Macary

    Volume 11, 2006, pages 61 -90

First eigenvalue and maximum principle for fully nonlinear singular operators

  • Isabeau Birindelli and Françoise Demengel

    Volume 11, 2006, pages 91-119

Comparisons between the BBM equation and a Boussinesq system

  • A. A. Alazman, J. P. Albert, J. L. Bona, M. Chen, and J. Wu

    Volume 11, 2006, pages 121 -166

Asymptotic behavior of some nonlocal parabolic problems

Perturbation, interpolation, and maximal regularity

  • Bernhard H. Haak, Markus Haase, and Peer C. Kunstmann

    Volume 11, 2006, pages 201-240

An approximating family for the Dirichlet-to-Neumann semigroup

  • Hassan Emamirad and Idriss Laadnani

    Volume 11, 2006, pages 241 -257

First order asymptotics for the travelling waves in the Gross-Pitaevskii equation

Mean field equation for the equilibrium turbulence and a related functional inequality

  • Hiroshi Ohtsuka and Takashi Suzuki

    Volume 11, 2006, pages 281-304

The consistency conditions and the smoothness of generalized solutions of nonlocal elliptic problems

Positive solutions to singular semilinear elliptic equations with critical potential on cone-like domains

  • Vitali Liskevich, Sofya Lyakhova, and Vitaly Moroz

    Volume 11, 2006, pages 361-398

Periodic solutions of periodically perturbed planar autonomous systems: a topological approach

  • Mikhail Kamenskii, Oleg Makarenkov, and Paolo Nistri

    Volume 11, 2006, pages 399-418

Asymptotic behavior for abstract wave equations with decaying dissipation

Derivation and physical interpretation of general boundary conditions

The heat equation with nonlinear general Wentzell boundary condition

  • Angelo Favini, Jerome A. Goldstein, Silvia Romanelli, and Gisèle Ruiz Goldstein

    Volume 11, 2006, pages 481-510

Critical elliptic systems in potential form

Transformation theory of symmetric differential expressions

Stability of cnoidal waves

  • Jaime Angulo Pava, Jerry L. Bona, and Marcia Scialom

    Volume 11, 2006, pages 1321-1374

Existence of minimal nodal solutions for the nonlinear Schrödinger equations with $V(∞)=0$

  • M. Ghimenti and A. M. Micheletti

    Volume 11, 2006, pages 1375-1396

Continuity of parabolic $Q$-minima under the presence of irregular obstacles